# SDR DHL2007741541

- Difficulty date: July 23, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 RIVET HEADS DISHED AND SHEARED AT AFT SIDE OF E/E DOOR CUTOUT, BS 450.  REMOVED FRAME SECTION, FABRICATED FRAME FROM 7075-T0, .063" BY 7" BY 24", PO NR 9005314, PER B727 SRM 53-10-2 FIG 5 AND 51-20-1 FIG 3.  HEAT TREATED MAT TO T6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED NEW FRAME PER B727 SRM 51-10-2, 51-30-5, AND 51-30-2.
